# SDR UALA2012101005749

- Difficulty date: October 9, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Faulty
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR MAKES UNUSUAL SOUND DURING OPENING AND CLOSING.  REMOVED AND INSTALLED R4 DOOR HANDLE ASSY IAW AMM 52-11-13.  OPS CHECKS GOOD.
